BibTeX record journals/jnca/KhanS08

download as .bib file

@article{DBLP:journals/jnca/KhanS08,
  author    = {Javed I. Khan and
               Sajid S. Shaikh},
  title     = {Computing in social networks with relationship algebra},
  journal   = {J. Network and Computer Applications},
  volume    = {31},
  number    = {4},
  pages     = {862--878},
  year      = {2008},
  url       = {http://dx.doi.org/10.1016/j.jnca.2007.04.004},
  doi       = {10.1016/j.jnca.2007.04.004},
  timestamp = {Fri, 23 Jan 2009 13:14:50 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jnca/KhanS08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}